MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUFORM RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUFORM RING; RING, ANNULOPLASTY
Model Number 7800RR34
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 34mm mitral annuloplasty ring, it was explanted and replaced with a 36mm annuloplasty ring of the same model.The reason for replacement was reported to be due to a sizing issue.It was also reported that the 34mm annuloplasty ring did not malfunction.No additional adverse patient effects were reported.

Brand Name
SIMUFORM RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10968823
Report Number2025587-2020-03709
Device Sequence Number16676110
Product Code KRH
UDI-Device Identifier00763000271213
UDI-Public00763000271213
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model Number7800RR34
Device Catalogue Number7800RR34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR